# SDR SWAA2021031655095

- Difficulty date: February 26, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 44,891 hours, 23,333 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Connector
- Part number: D40024P
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D40024P CONNECTOR CORRODED. LOCATION; LEFT WING REAR SPAR.  REMOVED AND REPLACED D40024P PER SWPM 20-61-00. SEE INDIVIDUAL SIGN OFFS FOR OPS CHECKS
